Adderall Effects -- BP, Pulse, Dry Skin
I'm new to this board and am looking for a bit of advice.
I'm a 20yo male, and probably don't have the most healthy life ever: I smoke decently heavily (working on stopping that) and, you know, drinking is fun. I've been on Addy for about 2 months now. In addition, I also have clinical depression with a side of sometimes severe anxiety.
When my doctor prescribed me adderall, I began to notice an increase in pulse -- somewhere at or north of 100 -- and my BP was also quite high: 140/85+. (I've since bought a monitor). Also, Adderall gives me rather significant underarm sweating, to put it nicely. Finally, when I take the pill, even when trying to keep food/water consumption stable, I notice that my skin gets red/blueish, particularly on my legs.
Right now, I'm working with an internist to see what's causing the BP to be high. It may have always been that way and I've never noticed, or it could just be me: I used to be quite fit, and I'm not so much at all anymore.
I was wondering if anyone's had any experiences like I've had.
Thanks in advance,